MAUDE Adverse Event Report: DEPUY MITEK LLC US 5.5 HEALIXADV BR3SUTANC PCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US 5.5 HEALIXADV BR3SUTANC PCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 223131
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported by the sales rep via phone that during a shoulder repair procedure the customer's 5.5 healix advance three-suture anchor with permacord tip broke while inserting.The sales rep stated that the anchor was fully removed from the patient using a grasper.The sales rep did not know the bone quality of the patient.The case was completed with a like-anchor in the same bone hole with no patient harm or delay.The sales rep stated there is no need for surgical intervention.The device was discarded by the customer.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device was discarded and not available for evaluation.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.A non-conformance search was performed for this part (223131), lot(1l03339) combination and no non-conformances were identified.Therefore, we cannot determine what caused the user to experience the reported event, we cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required, and no further action is warranted.However, should any new information be provided in future, this file will be re-opened, and a thorough investigation will be performed.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi:(b)(4).

Brand Name
5.5 HEALIXADV BR3SUTANC PCORD
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8244036
Report Number1221934-2019-55989
Device Sequence Number2141228
Product Code MAI
UDI-Device Identifier10886705024827
UDI-Public10886705024827
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133794
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue Number223131
Device Lot Number1L03339
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/14/2019
Supplement Date Received by Manufacturer01/14/2019
Initial Report FDA Received Date01/14/2019
Supplement Report FDA Received Date01/14/2019
Patient Sequence Number1